High Blood Pressure?
3 easy exercises drop blood pressure below 120/80 as soon as today
Causes of Fear?
Fears can become irrational and even debilitating!
Finally, Dr.Group Made
A Supplement For Kidney Support!
Kitchen “Waste” Reduces Tumors by 500%
A compound in a food you probably throw away reduced...
Opc Oleander Capsules
HIV and Cancer Support, 15% discount with CZ discount code of LR001
Complete Candida Cleanse
Restore your health 100% effective Candida Cleanse
Thanks so much for putting this out there as a confirmation that this stuff works/helps AND explaining the why as well. It helped me to have a 2nd try at this stuff.
I too have found that DHEA works SUPREMELY for PTSD/anxiety (& yes it works IMMEDIATELY as well) & although I'm not out of the woods yet by any stretch of the imagination, I can tell it is what my body/brain/emotions wants & needs cos of the IMMEDIATE reponse. I havent felt my adrenals kick in for YEARS!!! Day 2 on the stuff & my thoughts arent so beyond uncontrollably racy (from the PTSD) & although I still cant feel yet it has SOOTHED my emotions like ALOT...so ANY progress/relief is good progress I reckon, so nice to know I might be on the right track. Geez I have tried EVERYTHING supplementally & holistically (looking at the whole person, lifestyle ETC) but NOTHING has given me instant results like this. I have brain/central nervous system injury & this TRULY helps. The bonus is that my eyesight got clearer almost immediately too!!! Phew it would be AMAZING to finally come out of this PTSD & feel so much more relaxed mentally & emotionally & finally reconnect with the "old me"!!! Just wanted to share that for others in the hope of helping them make up their minds to give it a go.
It TRULY works. Pregnenolone works too but it made me rather nauseous, whilst this does not (thus far). Guess we all gotta "suck it & see" what works for us individually, but my god what a long, beyond hard & expensive road......I tried the 7 Keto DHEA but it didnt have results like normal DHEA for me. I'm a 42 yr old Female. I had hormonal/anxiety & depression probs pre brain/cns injury. So I say "Listen to your own Body & Gut Instincts 1st & Foremost"!!!
Be aware that DHEA is a hormone and there can easily be side effects related to it. I quit DHEA a number of years ago because of heart palpitations and other negative results.
Side Effects and Warnings
Few side effects are reported when DHEA supplements are taken by mouth in recommended doses. Side effects may include fatigue, nasal congestion, headache, acne, or rapid/irregular heartbeats. In women, the most common side effects are abnormal menses, emotional changes, headache, and insomnia. Individuals with a history of abnormal heart rhythms, blood clots or hypercoagulability, and those with a history of liver disease, should avoid DHEA supplements.
Because DHEA is a hormone related to other male and female hormones, there may be side effects related to its hormonal activities. For example, masculinization may occur in women, including acne, greasy skin, facial hair, hair loss, increased sweating, weight gain around the waist, or a deeper voice. Likewise, men may develop more prominent breasts (gynecomastia), breast tenderness, increased blood pressure, testicular wasting, or increased aggressiveness. Other hormonal-related side effects may include increased blood sugar levels, insulin resistance, altered cholesterol levels, altered thyroid hormone levels, and altered adrenal function. Caution is advised in patients with diabetes or hyperglycemia, high cholesterol, thyroid disorders, or other endocrine (hormonal) abnormalities. Serum glucose, cholesterol and thyroid levels may need to be monitored by a healthcare professional, and medication adjustments may be necessary.
In theory, DHEA may increase the risk of developing prostate, breast, or ovarian cancer. DHEA may contribute to tamoxifen resistance in breast cancer. Other side effects may include insomnia, agitation, delusions, mania, nervousness, irritability, or psychosis.
High DHEA levels have been correlated with Cushing's syndrome, which may be caused by excessive supplementation
|Back To Top||Selected Ads from CureZone Sponsors:||Become a Sponsor|
Copyright 2014 curezone.com
fetched in 3.21 sec at 11/23/2014 4:58:01 AM, requested by 22.214.171.124, referred by http://curezone.com/forums/am.asp?i=1820802 , requested 1 pages during this session, y=1